4 doctors weighed in:

I am on phentermine and cannot sleep due to the numerous bug bites I have. I took one Benadryl (diphenhydramine) allergy. Anything I need to watch using both these meds?

4 doctors weighed in
Dr. Christopher Guzik
Family Medicine
1 doctor agrees

In brief: Drug to drug

Increased drying of mucus glands in eyes, nose , throat may occur. Internal eye pressure may increase and you may experience difficulty with urination or constipation

In brief: Drug to drug

Increased drying of mucus glands in eyes, nose , throat may occur. Internal eye pressure may increase and you may experience difficulty with urination or constipation
Dr. Christopher Guzik
Dr. Christopher Guzik
Thank
1 comment
Dr. Peter Baumann
Are you sure its the bug bites and not the phentermine that keeps you from sleeping?
Dr. Natalie Hodge
Pediatrics

In brief: Minimal concerns

Usually if anything Phentermine will keep you from sleeping.
Benadryl (diphenhydramine) is sedating. This should be fine. I am not concerned! Hope you can get a good night's rest!

In brief: Minimal concerns

Usually if anything Phentermine will keep you from sleeping.
Benadryl (diphenhydramine) is sedating. This should be fine. I am not concerned! Hope you can get a good night's rest!
Dr. Natalie Hodge
Dr. Natalie Hodge
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors